# SDR QMLA2016042016042

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N202CF
- Make and model: Agusta A119
- Aircraft serial: 14054
- Aircraft time: 6,095 hours
- Engine: Pwa PT6*
- Engine time: 6,845 hours, 1,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet Screen
- Condition: Obstructed
- Location: Alternate Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROX 2000 LOCAL TIME, DURING CRUISE FLIGHT, CREW COMPLAINED OF AN ELEC BURNING SMELL.  PILOT NOTICED IT SOON AFTERWARD.  SHUT OFF A/C, SMELL REMAINED BUT FADED SLIGHTLY.  TURNED A/C BACK ON & SMELL GOT MUCH STRONGER.  TURNED OFF A/C, OPENED ALL VENTS, MONITORED VOLTAGE & AMPS, LANDED WITHOUT INCIDENT.  TROUBLESHOOTING DETERMINED THAT THERE WAS DEBRIS, DIRT & GRASS COMPACTION, IN INLET SCREEN OF THE ALTERNATE AIR DOOR FOR THE AIRCOM FWD BLOWER MOTOR ASSEMBLY.  AFTER CLEANING SCREEN FROM DEBRIS, PERFORMED AN OPERATIONAL GND RUN FOR 15 MIN WITH A/C ON HIGH SETTING.  NO FURTHER DISCREPANCIES WERE NOTED.
